# SDR USAA2009092292587

- Difficulty date: September 9, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,391 hours, 21,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - B12 - MAJOR REPAIR - CORROSION ON INTERCOSTAL BETWEEN BS 1400 TO BS 1420, S29R.  REPLACED INTERCOSTAL BETWEEN BS 1400 TO BS 1420, S29R IAW B757 SRM 51-40-05 & BOEING DRAWING 140N5425.
